| Catalog Number |
U3513076 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent an angioplasty procedure in for using fistula angioplasty using ultraverse 035 the pta balloon.Prior to the procedure, the balloon was allegedly found to be broken into two parts.There was no patient contact.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: received one ultraverse 035 pta dilatation catheter.Upon visual inspection, it was noted the device was returned in two segments.There was a compound break in which separated the two segments.Segment 1 consist of the balloon and a portion of catheter.The balloon was clean and pleated with no signs of previous inflation.No anomalies noted to this segment and the segment 2 consist of the remaining portion of the catheter and the y-body.No anomalies noted to the y-body.No functional testing performed due to the detachment.Therefore, the investigation is confirmed for the reported detachment as the device was returned in two segments.A definitive root cause for the reported detachment could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D2b, g3, h6 (component, method, result) section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent a fistula angioplasty procedure using ultraverse 035 pta balloon.Prior to the procedure, it was reported that the balloon was allegedly broken into two parts.There was no patient contact.